# SDR SWAA2022092647803

- Difficulty date: August 29, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 790-847; DOOR CUT-OUT THRESHOLD WEB PANEL HAS CORROSION AROUND NUT-PLATE HOLES. / [01] COMPLIED WITH MEASUREMENTS AND TOOL REQIREMENTS.;[02] REMOVED CORROSION FROM WEB PER SRM 53-60-15-1A-1 (THICKNESS 0.042'). WEB IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[03] REMOVED FASTENERS; REMOVED DAMAGED WEB FOR REPLACEMENT PER SRM 51-40-02.;[04] LOCATED AND DRILLED HOLES AND INSTALLED NUTPLATES TO WEB PER SRM 51-40-02.APPLIED DINOL 35 TO UNDER SIDE OF WEB AND TO STRUCTURE PER A/M/M 51-21-91.OK TO INSTALL WEB.;[05] INSPECTED ITEM 4 OK TO INSTALL WEB;[06] REMOVED AND REPLACED THRESHOLD WEB IAW SRM 51-40-02.
